Discussions that mention florinef

Open to All Other Health Topics board


ear IOV
I am new to this forum so I do not know what others have posted. Your problem sounds familiar. I have Idiopathic Postural Hypotension. I have never passed out but many do. The problem is due to pooling of blood in the extremities, particurly with changes in posture(standing up). This causes ones blood pressure to fall, thus the cause of fainting. This is treated with medication (Florinef or Dexedrine). There are different degrees of presentation of this disorder (depending on how much the blood pressure falls). My ears ring too as well as loss of vision and numbness around my lips. My pulse rate rises about 40 beats and my B/P drops about 20 mm systolic (top #). The hot weather makes this condition worse.
I hope this information helps you guide your doctor in making a diagnosis and treating this uncomfortable disorder.
Good luck!
Shirlk